| Model Number |
305181 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported while using bd¿ blunt fill needle 18 g x 1 in foreign matter, possibly rust, was found in the fluid pathway there was no report of patient impact.The following information was provided by the initial reporter: as i change the pump to top up the syringe, the contents are turning brown.Looking at the needle i see that the guard is filled with a dark "clot".I push the contents of the syringe back onto a compress and brown residue comes out of the guard (looks like rust).".